Ask The Doctor > Pending > Are stimulants dangerous for panic attack sufferers?

Are stimulants dangerous for panic attack sufferers?

Patient: Hello, can stimulants prescribed for ADHD cause a panic attack to be dangerous? At normal doses? I get occasional panic attacks and am uncertain about taking the stimulant. If I have a panic attack while on my Adderal, does it have the potential to make a panic attack worse such as a dangerous arrhythmia? My doctor seems unconcerned and told me to take one of my PRN Xanax for any panic attack that occurs. MyPanic attacks can be short but severe w/heart racing, etc.

 

 

Symptoms: Panic attack….heart racing

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment